MathSciNet Relay Station
MathSciNet bibliographic data
MR2260778 93A14 (90B10 93C83)
Bauso, D.; Giarré, L.; Pesenti, R. Non-linear protocols for optimal distributed consensus in networks of dynamic agents. Systems Control Lett. 55 (2006), no. 11, 918–928.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement